MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: (b)(4) -user's test strip had poor storage (kitchen) test strip udi# (b)(4).
 
Event or Problem Description
Consumer initially called to order test strips.Customer mentioned she was unsure about an error message she had been getting.As customer was unsure about the error, a back to back blood test was performed fasting prior to troubleshooting and produced test results of 90 and 196mg/dl using truemetrix meter.Customer was concerned that results were erratic.Customer did not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (time not set): result 1 :196mg/dl date: (b)(6) 2017 time:01:06pm fasting.Result 2 :90mg/dl date: (b)(6) 1207 time:01:03pm fasting.Result 3 :112mg/dl date: (b)(6) 2017 time:09:35am fasting.Result 4 :171mg/dl date: (b)(6) 2017 time:06:19pm fasting.Result 5 :108mg/dl date: (b)(6) 2017 time:10:11am fasting.Customer originally called wanting to order test strips.The customer was unsure about the error she was getting so i ran a blood test with them before going through a script.Customer got a 90mg/dl at first and then we ran another to see if an error came up.Ran another blood test and customer got a 196mg/dl.These were fasting results.Customer does not know their glucose range but was alarmed at these results.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7072659
Report Number1000113657-2017-02014
Device Sequence Number799786
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1